# SDR SCNA00037

- Difficulty date: April 28, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 72,795 hours, 26,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 73732
- Condition: Intermittent
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LEFT HAND OVERWING EMERGENCY EXIT SIGNS WERE FOUND TO FLASH THEN EXTINGUISH AFTER 30 SECONDS.  THE EMERGENCY EXIT SIGNS ON THE LEFT HAND SIDE BATTERY CARTRIDGES WERE REMOVED AND REPLACED.  OPERATIONAL CHECK IS GOOD.
